# SDR DALA2024110610681

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 93,083 hours, 43,163 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3245 DISC: MOMENTARY AFT CARGO SMOKE AT GATE WITH INOP AFT CRG HEAT AND AFT CARGO VENT ON STATUS PAGE. C/A: CHECKED CFDS LAST LEG HISTORY, NO FAULTS. PERFORMED AVEC BITE TEST IAW A320 AMM 21-28. ALL FAULTS CLEARED. OKAY FOR SVC. (LP: 6670390)
